Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS La Crosse, WI
NWS La Crosse, WI issued this special weather statement at Aug 3, 2014, 9:43 PM CDT for Wabasha County, Minnesota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2014, 9:43 PM CDT (02:43 UTC)
- Expired
- Aug 3, 2014, 10:15 PM CDT
- In force
- 32 min
- Issued by
- NWS La Crosse, WI
County Wabasha County, MN
The radar
The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 575 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1615 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
897
WWUS83 KARX 040243
SPSARX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
943 PM CDT SUN AUG 3 2014
MNZ079-040315-
WABASHA-
943 PM CDT SUN AUG 3 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WABASHA COUNTY
THROUGH 1015 PM CDT...
AT 941 PM CDT...A STRONG THUNDERSTORM WAS NEAR LAKE CITY. THE STORM
WAS NEARLY STATIONARY.
HALF INCH HAIL AND BRIEF HEAVY RAIN ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LAKE PEPIN AND HIGHWAY 63 AND COUNTY 2.
LAT...LON 4446 9225 4443 9219 4438 9219 4440 9232
4446 9233
TIME...MOT...LOC 0241Z 264DEG 4KT 4443 9225
$$
AJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Aug 3, 7:21 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Aug 3, 7:21 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 721 PM CDT SUN AUG 3 2014 .UPDATE... ISSUED AT 721 PM CDT SUN AUG 3 2014 FORECAST BECOMING A BIT MORE UNCERTAIN FOR TONIGHT. FIRST THIS EVENING. RADAR TRENDS ACROSS THE UPPER MISSISSIPPI RIVER VALLEY REGION...OUTSIDE OF CLARK COUNTY...HAVE SHOWN A DIMINISHING TREND NOW THAT TEMPERATURES ARE BEGINNING TO COOL A BIT AND CONVECTIVE OUTFLOWS ARE STABILIZING THE AIR. THE AMOUNT OF DIMINISHING IS DEFINITELY A LOT MORE THAN WHAT MOST MODELS SUGGEST...INCLUDING THE HRRR. GENERALLY MOST MODELS WERE BULLISH ON PRECIPITATION THIS EVENING. FOR NOW HAVE TRENDED THE FORECAST DRIER...EXCLUDING AROUND CLARK COUNTY FOR THE NEXT 1-2 HRS...BUT DID NOT REMOVE CHANCES COMPLETELY. WILL MONITOR RADAR TRENDS OVER THE NEXT FEW HOURS FOR POSSIBLY MORE REMOVING. IT SHOULD BE NOTED THAT THERE REALLY ISN\T ANY SHORTWAVE COMING THROUGH PER WATER VAPOR TO HELP SUPPORT STORMS NOCTURNALLY. IN FACT...THERE IS WEAK SHORTWAVE RIDGING BUILDING INTO THE REGION TO HELP SUPPRESS. FOR THE OVERNIGHT AND MONDAY MORNING...A SHORTWAVE IS EVIDENT BOTH ON WATER VAPOR AND ESPECIALLY ON RADAR AROUND ABERDEEN SOUTH DAKOTA. THIS SHORTWAVE IS HELPING TO PRODUCE THE WEAK RIDGING DOWNSTREAM BUILDING INTO THE AREA. THE 18Z NAM ACTUALLY HAS A DECENT HANDLE ON THE SHORTWAVE...TRACKING IT ACROSS BETWEEN 09-15Z. WE ALREADY HAD A PRECIPITATION CHANCES IN THE FORECAST... BUT DID GIVE THEM AN ADJUSTMENT TO FOCUS MORE ON THIS WAVE VERSUS FROM THE SURFACE TROUGH DROPPING SOUTH OUT OF NORTHERN WISCONSIN. THE BIG ISSUE FROM THIS SHORTWAVE IS THE EXTENSIVE CLOUD COVER WITH IT NOW PROGRESSING INTO MN. THESE CLOUDS COULD REALLY HURT FOG POTENTIAL...DISCUSSED AS WELL IN THE AVIATION SECTION BELOW. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 317 PM CDT SUN AUG 3 2014 MAIN FORECAST CONCERNS...SHRA/TSRA CHANCES WITH THE SLOWLY PASSING FRONT...TEMPERATURES. 18Z DATA ANALYSIS HAD A WEAK LOW OVER THE U.P. OF MI WITH A TRAILING FRONT/TROUGH ACROSS NORTHERN WI/CENTRAL MN. DIURNAL WARMING HAS AGAIN PRODUCED 1K-2K J/KG OF SB/ML CAPE ACROSS MUCH OF MN/IA/WI NEAR AND AHEAD OF THIS BOUNDARY. WEAK WARM ADVECTION MOISTURE TRANSPORT AHEAD OF THE BOUNDARY PRODUCING ISOLATED TO SCT SHRA/TSRA ACROSS MUCH OF CENTRAL/NORTHERN WI AND NEARBY SOUTHEAST MN. MORE SHRA/TSRA ACROSS FAR NORTHERN WI INTO EAST CENTRAL MN CLOSER TO THE SFC CONVERGENCE WITH THE BOUNDARY. EARLY AFTERNOON TEMPS A BIT ABOVE NORMAL IN THE UPPER 70S TO MID 80S ACROSS MUCH OF MN/IA/WI. NO PROBLEMS NOTED WITH 03.12Z MODEL INITIALIZATIONS. SOLUTIONS SIMILAR TONIGHT/MON AS HGTS FALL A BIT ACROSS THE AREA IN RESPONSE TO A STRONGER SHORTWAVE TRACKING ACROSS LK SUPERIOR MON. TREND IS A BIT STRONGER WITH THIS FEATURE AT 00Z TUE. TREND IS A BIT STRONGER WITH THE NEXT SHORTWAVE ENERGY COMING THRU THE RIDGE OVER NORTHERN MN/SOUTHERN ALB AT 12Z TUE. SOME SMALLER SCALE/CONVECTIVE DETAIL DIFFERENCES TONIGHT THRU MON NIGHT BUT SHORT-TERM FCST CONFIDENCE REMAINS GOOD THIS CYCLE. FOR THE SHORT TERM...MODELS REMAIN CONSISTENT SAGGING THE WEAK TROUGH/FRONT INTO THE FCST AREA TONIGHT...TO NEAR A KDMX-KLSE- SHEBOYGAN WI LINE BY 12Z MON WITH A WEAK LOW NEAR KLSE. HOWEVER MODELS INCLUDING HI-RES/WRF MODELS MUCH LESS CONSISTENT IF IT WILL BE ENOUGH TO TRIGGER SHRA/TSRA THRU THE NIGHT. MOST OF THE HI-RES WRF MODELS KEEP THE CONVECTION MORE DIURNALLY DRIVEN AND DURING THE LATE AFTERNOON/EARLY EVENING HOURS WITH MAXIMUM SB/ML CAPE AND LITTLE OR NO CIN. NAM/GFS/GEM KEEP SOME SCT CONVECTION GOING NEAR THE TROUGH/FRONT THRU THE NIGHT. NAM/GFS INDICATE 250-750MB J/KG OF MUCAPE OVER THE AREA THRU TONIGHT. MODEL SOUNDINGS SHOW MINIMAL CIN IF LIFTING A SATURATED OR NEAR SO 850MB LAYER LATE TONIGHT. SOME WEAK 300-305K ISENTROPIC LIFT INDICATED AHEAD OF THE APPROACHING FRONT/TROUGH. WILL CONTINUE TO SPREAD SHRA/TSRA CHANCES SOUTH ACROSS MUCH OF THE FCST AREA TONIGHT...BUT GIVEN THE VARIED MODEL SOLUTIONS HOLD THEM IN THE 20-40 PERCENT RANGE. WITH LIGHT WINDS...CLEAR TO PARTLY CLOUDY SKIES AND SLIGHTLY HIGHER DEW POINTS TONIGHT...ADDED ANOTHER MENTION OF PATCHY LATE NIGHT/EARLY MORNING VALLEY FOG TO THE FCST GRIDS. TROUGH/FRONT SAGS SLOWLY SOUTH THRU THE REST OF THE FCST AREA MON. 1K-2K J/KG SB/ML CAPE BUILDS OVER MAINLY THE SOUTH PORTION OF THE FCST AREA...WITH AGAIN LITTLE OR NO CIN. WITH THE BOUNDARY IN THE AREA...THE UNCAPPED INSTABILITY...A WEAK PASSING SHORTWAVE AND SOME WEAK CONVERGENCE/ LIFT...CARRIED 30- 60 PERCENT SHRA/TSRA CHANCES MON AFTERNOON OVER MAINLY THE SOUTHEAST HALF OF THE FCST AREA NEAR/AHEAD OF THE BOUNDARY. 0-6KM SHEAR INCREASES INTO THE 25-30KT RANGE FOR MON AFTERNOON...MAY YET HAVE TO WATCH A FEW TSRA FOR HAIL/STRONG WINDS MON AFTERNOON. SEE SWODY2 FOR MORE DETAILS. BOUNDARY CONTINUES SOUTH OF THE FCST AREA MON NIGHT. WITH LOSS OF LIFT AND WANING OF THE CAPE...TRENDED SHRA/TSRA CHANCES DOWN THRU THE EVENING AND DRY AFTER MIDNIGHT. USED A BLEND OF THE NUMERICAL GUIDANCE LOWS/HIGHS TONIGHT THRU MON NIGHT. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 317 PM CDT SUN AUG 3 2014 MAIN CONCERNS FOR TUESDAY THROUGH WEDNESDAY NIGHT...MODEL DIFFERENCES AND SHRA/TSRA CHANCES TUE NIGHT THRU WED NIGHT... TEMPERATURES. 03.12Z MODELS WITH GOOD CONSISTENCY FOR GENERALLY QUIET NORTHWEST FLOW OVER THE AREA TUE. STRONGER TREND FROM MON NIGHT WITH THE MT/ALB SHORTWAVE TROUGH CONTINUES TUE/TUE NIGHT AS IT MOVES EAST- SOUTHEAST THRU THE MID LEVEL RIDGE AND INTO ND BY 12Z WED. THIS TREND CONTINUES WED/WED NIGHT AS THE ENERGY CONTINUES EASTWARD. GFS/CAN-GEM QUITE A BIT STRONGER THAN THE OTHERS AND THEIR PREVIOUS RUNS. GFS AT 12Z THU WITH A 500MB LOW OVER MN LOOKS LIKE THE CAN-GEM RUNS OF ABOUT 01.00Z. FCST CONFIDENCE REMAINS GOOD TUE. WITH THE MODEL DIFFERENCES LATER IN THIS PERIOD AND POTENTIAL IMPACTS ON THE SENSIBLE WEATHER...FCST CONFIDENCE FOR TUE NIGHT THRU WED NIGHT IS AVERAGE. DRIER HIGH PRESSURE NOSES INTO THE AREA FOR TUE. MODEL SOUNDINGS SHOW A STABLE AIRMASS OVER THE AREA TUE...WITH SOME LOWER DEW POINTS AND A MDT INVERSION ABOVE 850MB. REMOVED ANY SMALL SHRA/TSRA CHANCES FROM TUE. DEPENDING ON THE MODEL...LOWER LEVEL MOISTURE STARTS TO STREAM BACK INTO THE AREA TUE NIGHT...AHEAD OF WHAT WOULD BE SFC- 850MB LOW PRESSURE COMING ACROSS THE NORTHERN PLAINS. GFS/GEM MORE ROBUST/FURTHER NORTH WITH THIS THAN NAM/ECMWF...THOUGH THE LATTER TWO HAVE TRENDED A LITTLE STRONGER/FURTHER NORTHEAST THAN THEIR EARLIER RUNS. 03.12Z GFS WOULD BRING A COUPLE OF CONVECTIVE COMPLEXES ACROSS THE AREA LATE TUE NIGHT THRU WED NIGHT WHILE ECMWF WOULD LEAVE THE AREA DRY. SUSPECT THERE WILL BE PLENTY MORE RUN-TO- RUN CHANGES WITH THE SHORTWAVE TO POTENTIALLY IMPACT THE AREA IN THE TUE NIGHT THRU WED NIGHT PERIOD. STAYED NEAR THE MODEL/ENSEMBLE CONSENSUS IN THE TUE NIGHT THRU WED NIGHT PERIOD...WITH SOME 20-40 PERCENT SHRA/TSRA CHANCES ACROSS MAINLY THE SOUTHWEST 2/3 OF THE FCST AREA UNTIL MODELS SETTLE DOWN ON A MORE COMMON SOLUTION. USED THE MODEL/ENSEMBLE CONSENSUS FOR HIGHS/LOWS TUE THRU WED NIGHT. FOR THURSDAY THROUGH SUNDAY.../DAYS 4 TO 7/... 03.00Z/03.12Z MEDIUM RANGE MODELS IN RATHER GOOD AGREEMENT THU FOR A SLOWER LIFT OUT OF THE EASTERN NOAM TROUGH AND EVOLUTION OF THE FLOW PATTERN. TREND IS NOW FOR MORE AMPLIFIED RIDGING OVER CENTRAL NOAM THU/FRI...HOWEVER CONSIDERABLE DIFFERENCES WITH THE TIMING/STRENGTH OF SHORTWAVE ENERGY MOVING ACROSS THE NORTH CENTRAL CONUS THRU THIS RIDGING. DIFFERENCES WITH SHORTWAVES THRU THE FLOW CONTINUE FRI/SAT WITH MUCH LESS CONSISTENCY AMONG THE 03.12Z RUNS THAN THERE WAS WITH THE 03.00Z RUNS. GIVEN A BUNDLE OF SHORTWAVE ENERGY MOVING THRU MID LEVEL RIDGING...DIFFERENCES SEEN AMONG THE 03.12Z IN THE DAY 4-7 PERIOD NOT ALL THAT UNEXPECTED. ACTIVE FLOW PATTERN INDICATED ACROSS SOUTHERN CAN TOWARD THE UPPER MIDWEST SUN. GIVEN THE 03.12Z MODEL DIFFERENCES FCST CONFIDENCE IN THE DAY 4-7 PERIOD TAKES A HIT AND IS BELOW AVERAGE THIS CYCLE. TREND OF MODELS WAS TOWARD STRONGER RIDGING AND CAN HIGH PRESSURE SETTLING OVER THE WESTERN GREAT LAKES FOR THU THRU SAT...FOR WHAT WOULD HAVE BEEN A DRY PERIOD WITH TEMPS NEAR TO A BIT BELOW NORMAL. TREND OF 03.12Z MODELS AND THEIR VARIED SOLUTIONS THROWS ALL THAT INTO QUESTION. DUE TO THE BELOW AVERAGE CONFIDENCE...DOES NOT SEEM LIKE MUCH TO DO BUT HONOR THE MODEL/ENSEMBLE CONSENSUS WITH SOME SMALL SHRA/TSRA MUCH OF THE THU-SUN PERIOD UNTIL THE MODEL DIFFERENCES SORT THEMSELVES OUT. HOWEVER...MODEL/ENSEMBLE CONSENSUS WITH THU THRU SUN HIGHS/LOWS NEAR TO A BIT BELOW NORMAL DO APPEAR WELL TRENDED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 635 PM CDT SUN AUG 3 2014 VFR CONDITIONS LOOK TO CONTINUE THIS EVENING THANKS TO DAYTIME MIXING KEEPING CLOUD BASES HIGH. THERE COULD BE A PASSING SHOWER BETWEEN 01-04Z...BUT CONFIDENCE ONLY HIGH ENOUGH FOR A TEMPO GROUP. THE OVERNIGHT FOG POTENTIAL...ESPECIALLY AT LSE...HAS BECOME MORE UNCERTAIN. A MASS OF VFR CLOUDS ACROSS THE EASTERN DAKOTAS...ASSOCIATED WITH A LOW PRESSURE TROUGH AND SOME SHOWERS...LOOKS TO MOVE INTO THE REGION FOR THE EARLY MONDAY MORNING HOURS. THESE CLOUDS COULD SERIOUSLY IMPACT FOG... ESPECIALLY IN THE VALLEYS. FOR NOW HAVE RAISED VISIBILITIES UP SOME AT BOTH TAF SITES...BUT STILL MVFR...WITH A POTENTIAL FOR LIFR CONDITIONS AT LSE. HOWEVER...IF THESE CLOUD TRENDS CONTINUE...MAY END UP REMOVING THE FOG AT LSE. THE LACK OF RAIN AT LSE ALSO HURTS FOG. DID INCLUDE A VCSH AT BOTH SITES IN THE EVENT THOSE SHOWERS HOLD TOGETHER...THOUGH. A FRONT THEN MOVES SOUTH INTO THE TAF SITES FOR THE AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS ARE LIKELY AHEAD OF THIS FRONT...BUT WILL THEY IMPACT THE TAF SITES IS UNKNOWN AT THIS TIME. THEREFORE...ANOTHER VCSH IS ADDED FOR THE AFTERNOON WITH VFR VISIBILITY AND CEILING. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && UPDATE...AJ SHORT TERM...RRS LONG TERM....RRS AVIATION...AJ
Hazardous weather outlook, Aug 3, 4:00 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 400 PM CDT SUN AUG 3 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-041100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 400 PM CDT SUN AUG 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...SOUTHWEST INTO CENTRAL WISCONSIN .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE AT LEAST INTO THE EVENING. ONE OR TWO STORMS COULD BE STRONG ENOUGH TO PRODUCE BRIEF HEAVY RAIN AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR MORE THUNDERSTORMS ACROSS THE ENTIRE AREA MONDAY...THEN MAINLY SOUTH OF INTERSTATE 90 FROM TUESDAY THROUGH THURSDAY. SEVERE WEATHER IS NOT EXPECTED. SLIGHT CHANCES FOR THUNDERSTORMS RETURN ACROSS MUCH OF THE AREA FROM FRIDAY INTO SATURDAY. IT IS TOO EARLY TO DISCERN WHETHER ANY OF THESE STORMS WOULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...ANY HAIL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WETENKAMP/SHEA
In the hours before
Special weather statement, Aug 3, 5:26 PM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
526 PM CDT SUN AUG 3 2014
WIZ017-032330-
TAYLOR-
526 PM CDT SUN AUG 3 2014
...A LINE OF THUNDERSTORMS WILL AFFECT TAYLOR COUNTY THROUGH 630
PM CDT...
AT 524 PM CDT...A LINE OF THUNDERSTORMS EXTENDED FROM NEAR PRENTICE
TO DONALD...AND MOVING SOUTHEAST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE
WITH THESE STORMS.
LOCATIONS THAT WILL BE IMPACTED INCLUDE...
RIB LAKE...CHELSEA...WESTBORO...JUMP RIVER...GILMAN...LUBLIN...
DONALD...HANNIBAL...THE MONDEAUX FLOWAGE...PERKINSTOWN...NORTH TWIN
LAKE...THE MILLER DAM FLOWAGE...CAMP FOREST SPRING AND POLLEY.
LAT...LON 4531 9006 4503 9084 4503 9092 4538 9092
4538 9004
TIME...MOT...LOC 2224Z 303DEG 11KT 4550 9030 4513 9104
AJSpecial weather statement, Aug 3, 7:26 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 726 PM CDT SUN AUG 3 2014 WIZ029-040100- CLARK- 726 PM CDT SUN AUG 3 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CLARK COUNTY UNTIL 8 PM CDT... AT 725 PM CDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR VEEFKIND TO NEAR NEILLSVILLE...AND MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 30 MPH...HALF INCH HAIL AND BRIEF HEAVY RAIN ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NEILLSVILLE...SHORTVILLE...LYNN...GRANTON...CHILI CORNERS...CHILI... THE CUNNINGHAM AIRFIELD...VEEFKIND AND NEVINS. LAT...LON 4448 9071 4474 9045 4475 9031 4444 9032 TIME...MOT...LOC 0025Z 272DEG 23KT 4469 9043 4449 9064 AJ
Special weather statement, Aug 3, 9:43 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
943 PM CDT SUN AUG 3 2014
MNZ079-040315-
WABASHA-
943 PM CDT SUN AUG 3 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WABASHA COUNTY
THROUGH 1015 PM CDT...
AT 941 PM CDT...A STRONG THUNDERSTORM WAS NEAR LAKE CITY. THE STORM
WAS NEARLY STATIONARY.
HALF INCH HAIL AND BRIEF HEAVY RAIN ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LAKE PEPIN AND HIGHWAY 63 AND COUNTY 2.
LAT...LON 4446 9225 4443 9219 4438 9219 4440 9232
4446 9233
TIME...MOT...LOC 0241Z 264DEG 4KT 4443 9225
AJThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:26 PM CDT | Special Weather Statement | ARX | Clark | 34 min |
| Aug 4, 3:40 AM CDT | Special Weather Statement | ARX | Jackson | 35 min |
| Aug 4, 4:05 AM CDT | Special Weather Statement | ARX | Jackson | 25 min |
| Aug 4, 9:03 AM CDT | Special Weather Statement | ARX | Jackson | 27 min |
| Aug 4, 1:51 PM CDT | Flash Flood Warning | ARX | La Crosse | 3 hr |
| Aug 4, 6:37 PM CDT | Special Weather Statement | ARX | Taylor | 53 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.